MAUDE Adverse Event Report: INSET¿; INSET I 60/6 BLUE

INSET¿; INSET I 60/6 BLUE
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's mother reported that the son faced bent cannula issue due to which he did not get insulin.He experienced vomiting, stomach cramps, back pain and was unable to move.He was taken to the emergency room where he was monitored, given medicines and fluids to bring his blood glucose level down from 800 mg/dl.Subsequently, he was admitted to the hospital where he received intravenous fluids as corrective treatment.When they had him remove his infusion set, the cannula was found to be bent.The patient stayed in the hospital for two days and had resumed with same pump.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 BLUE
MDR Report Key8535036
Report Number3003442380-2019-01212
Device Sequence Number13531342
Product Code FPA
UDI-Device Identifier05705244006836
UDI-Public05705244006836
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2018
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1